# SDR 2015FA0000571

- Difficulty date: February 13, 2015
- Submitted: November 13, 2015
- Operation: General aviation
- Aircraft: N777WY
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600525
- Aircraft time: 5,560 hours, 5,892 cycles
- Engine: Pwc JT15D5D
- Engine time: 5,472 hours, 5,797 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 99121783
- Part serial: 0968
- Condition: Leaking
- Location: Engine
- Part time: 5,472 hours, 5,797 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FEB 2015 , FLIGHT CREW FOUND EXCESS OF OIL COMING FROM RT ENGINE COWLING ON POST FLIGHT INSPECTION.  FOUND OIL PRESSURE SWITCH WEEP HOLE LEAKING.
